I am on 60mg of methadone and have been for 6 months but for the past week i have been having intense anxiety and sweating so bad that im getting dehydrated and almost fainting the clinic that im going to is wanting to raise my dose but that makes me have more anxiety and makes me worry that i might die if i get raised anymore because of the drained and horrible way i have been feeling and i have been waking up at night sweating and heart pounding screaming for my wife because i do not know if im having a heart attack or what so PLEASE some one help me with some answers i am exhausted THANK YOU in advance
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.